# SDR AALA202505099070

- Difficulty date: April 29, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N845NN
- Make and model: Boeing 737823
- Aircraft serial: 40579
- Aircraft time: 43,663 hours, 18,483 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND WING, OUTBOARD AFT FLAP INBOARD UPPER SURFACE HAS SIGNS OF DELAMINATED. ACCOMPLISHED PERMANENT REPAIR ON RIGHT HAND WING OUTBOARD AFT FLAP INBOARD UPPER SURFACE. PER  B737-NG SRM 57-53-01-2R-14 REPAIR 14 AND PER B737-NG SRM 51-70-10-2R.
